# SDR SWIA202055293

- Difficulty date: December 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL UPPER FLOOR SUPPORT ANGLE HAS EVIDENCE OF CORROSION, AS MARKED.  C-CHECK RO 1/5/2021.  REPAIRED CORROSION DAMAGE TO PAX DOOR SILL UPPER SUPPORT ANGLE (MID-CAP) BY REPLACING WITH NEW PART, IAW CRJ700 SRM 51-40-11-001-001-A01, 51-41-02-001-001-A01, 51-42-06-001-001-A01, 51-21-11-001-001-A01,51-21-16-001-001-A01, 53-21-23-101-001-A01, 53-00-00-101-001-A01, 53-21-23-001-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
